# SDR CALA2015111794819

- Difficulty date: November 10, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 95,882 hours, 15,182 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG WILL NOT CLEAR, RT ENG OVERHEAT LOOP 2, WIRE NR W378-457R-16, FOUND INSULATION WORN THROUGH AT CLAMP AT ENG NACELLE, STATION 200.  REPLACED WIRE W378-457R-16 IAW BSWPM 20-10-11.  ACCOMPLISHED OPERATIONS CHECK OF FIRE DETECTION SYS OF LOOP 2 IAW AMM 21-11-00.  OPERATIONS CHECKED GOOD.
